ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login
Archived Papers for Journal

Bulletin of the International Mathematical Virtual Institute >>

Vol.5, No.1


Publishing Date: 2015-06-01

  1. Multiple Positive Solutions for the System of (n, p)-type Fractional Order Boundary Value Problems

    Authors: K. R. Prasad; B. M. B. Krushna

  2. Nonexistence of positive solutions for a system of higher-order nonlinear boundary value problems

    Authors: Sabbavarapu Nageswara Rao

  3. Edge scattering number of gear graphs

    Authors: Ersin Aslan; Omur Kivanc Kurkcu

  4. Some properties of Lkp -convex sequences

    Authors: Igor Milovanović; Emina Milovanović